# SDR HNAA2024091100762

- Difficulty date: July 24, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Potable Wtr Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ON POTABLE WATER EXTERNAL DOUBLER.  RAR BRACKET AND DOUBLER IAW SRM 51-40-02
